# SDR CALA2018031300901

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Part number: 414N1003
- Condition: Corroded
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING EXIT DOOR HAS CORROSION ON THE HAT CHANNEL AT THE BOTTOM OF THE DOOR. REMOVED THE CORROSION ON THE OVERWING DOOR,  FOUND TO BE OUT LIMITS IAW SRM 52-20-02, AD 1, FIG 101, DETAIL III.  FABRICATED A NEW HAT CHANNEL AND STRAP IAW DWG 414N1003, LOCATED AND DRILLED AND INSTALLED THE HAT CHANNEL AND STRAP IAW SRM 51-40-02, AND DWG 144N6302.
